# SDR BAQA088982

- Difficulty date: October 13, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 9,950 hours
- Engine: Pwa PT6*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5081016417
- Part serial: AE773A
- Condition: Failed
- Location: Lt Main Gear
- Part time: 663 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG ACTUATOR FAILED END PLAY INSPECTION.  1000 CYCLE / 30 MONTH INSPECTION.  REPLACED WITH SERVICEABLE UNIT.  10/20/03
